# SDR DALA2018121107147

- Difficulty date: December 10, 2018
- Submitted: December 11, 2018
- Operation: Air carrier
- Aircraft: N825DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31936
- Aircraft time: 15,464 hours, 5,741 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Test Switch
- Condition: Damaged
- Location: Oxygen Mask
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3825 FO'S O2 MASK TEST BUTTON DAMAGED. CORRECTIVE ACTION: RMVD & RPLD F/O O2 MASK PER B737 AMM 35-12. OK FOR SVC. (3754608).
